# SDR CA141006004

- Difficulty date: August 20, 2014
- Submitted: March 12, 2015
- Operation: General aviation
- Make and model: Cessna 680CE
- Engine: Pwc PW306C
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Chip Detector
- Condition: Activated
- Location: Engine Oil
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

(CAN) DURING CRUISE THE MAIN OIL CHIP DETECTOR ANNUNCIATED.  SINCE THIS IS A SECOND EVENT SINCE MAY 2014, THE FLIGHT CREW HAS DIVERTED TO HOME BASE.  TROUBLESHOOTING IS ONGOING.
